# SDR ASOA20140318056

- Difficulty date: March 18, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 33,479 hours, 32,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14520609005
- Condition: Corroded
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD FLOOR SUPPORT HAS CORROSION OTBD OF NUTPLATE BETWEEN FRAMES 23 & 24. FOUND OUT OF LIMITS IAW SRM 53-21-10.
